# SDR 2008UALA01593

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 50,967 hours, 18,687 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Failed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

NO SLIDE ARMED LIGHT 2L. FOUND PROXIMITY SWITCH FAILED.  REPLACED PROX SWITCH "A" S10218, OPS CHECKED GOOD.
